# SDR DXTA200300092

- Difficulty date: August 16, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Aircraft time: 5,255 hours, 3,524 cycles
- Engine: Pwa PW305B
- Engine time: 5,255 hours, 3,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUTDOWN ON LANDING ROLL OUT, DURING ATTEMPTED START, ITT ROSE TO 680 DEG C, N2 APPROX 30 PERCENT, START ABORTED. TROUBLESHOT ENGINE USING PW305 MM, ATTEMPTED START FOUND ENGINE HUNG STARTED, SUMPED FUEL FOR CONTAMINATION FOUND NONE. REMOVED AND REPLACE P3 SOLENOID VALVE, RAN ENGINE, OPS CHECKED GOOD.
